# SDR DALA2024071607202

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 77,570 hours, 30,912 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: Mooring Line
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 AT DEPARTURE 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND MOORING LINE INTERFERING WITH GIRT BAR MECHANISM. REPOSITIONED LINE, OPS CKS NML. (6002112)
